MAUDE Adverse Event Report: ABBOTT VASCULAR MITRACLIP SYSTEM CLIP DELIVERY SYSTEM NT; VALVE REPAIR

ABBOTT VASCULAR MITRACLIP SYSTEM CLIP DELIVERY SYSTEM NT; VALVE REPAIR
Model Number CDS0501
Medical Device Problem Code Incomplete Coaptation (2507)
Health Effect - Clinical Code Mitral Regurgitation (1964)
Date of Event 02/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event - estimated.Implant date - estimated.The clip remains in the patient and will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
This is filed to report the single leaflet device attachment (slda).It was reported that the mitraclip procedure was performed on an unspecified date, approximately 2 years ago, to treat grade 4 degenerative mitral regurgitation (mr).One clip was implanted, reducing mr to grade 2.The procedure was successful, and the patient had a good outcome.In (b)(6) 2020, echocardiogram was performed.The clip detached from the posterior leaflet and remained attached to the anterior leaflet, (slda) and mr increased to 4.The patient remains asymptomatic and is pending another evaluation.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record and the complaint history could not be performed because the lot number was not provided.The reported patient effect of worsening mitral regurgitation (mr) as listed in the instructions for use is a known possible complication associated with mitraclip procedures.Based on the information reviewed, the reported single leaflet device attachment (slda) was likely caused by challenging patient anatomy.The mr appears to be an outcome of the slda.There is no indication of a product issue with respect to manufacture, design, or labeling.

Brand Name
MITRACLIP SYSTEM CLIP DELIVERY SYSTEM NT
Common Device Name
VALVE REPAIR
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10617665
Report Number2024168-2020-08202
Device Sequence Number14386411
Product Code NKM
UDI-Device Identifier08717648216800
UDI-Public08717648216800
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCDS0501
Device Catalogue NumberCDS0501
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/09/2020
Supplement Date Received by Manufacturer10/30/2020
Initial Report FDA Received Date10/01/2020
Supplement Report FDA Received Date11/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;